What Should I do?

Posted by Pozziepinoy on 5:52 PM
Pozzie tanong ko lang baka may idea ka. I was diagnosed last sept im hiv poz but cd4 is 2 sabi naman ng ID ko wag ako matakot since tataas din yanim taking ART last nov 3 i went to ritm and my doctor prescribed zudovidune/lamivudine and efavirenz. Kaya lang this morning natumba ako nagdilm paningin ko. Then parang may mga blister na tumubo sa  
skin its like bulutong tubig. I also have some itchiness. Sana maging ok na kasi i want to see your group.

thanks pozzie

jm 

TRANSLATION

Hi Pozzie, I would like to ask if you have any idea about this. I was diagnosed (with HIV) last September and my CD4 was 2. My ID doctor told me not to be scared as it will go up. I am taking ARV's since Nov 3, when I went to RITM and my doctor prescribed zidovudine/lamivudine and efavirenz. But this morning, I fell because I fainted. Also, I observed that I blisters started coming out like I have chicken pox. I also have itchiness. I really hope I will be ok because I wanna see your group.

Thanks Pozzie.

Jm

POZZIEPINOY’S RESPONSE

Hi Jm.

Thank you for your email. Thank you for reading the blog. I do hope that you will learn a lot from the blog posts here.

Let's us go directly to your question.

First, your HIV doctor is right. Your CD4 count will definitely go up, as long as you are adherent to your ARV's and you do all the things that your HIV doctor tells you to do.

With regards to what you are feeling and you are experiencing, those are definite side effects of your ARV's. Every person has a different reaction to ARV's but in your case, your side effects are distinctive of the effects of your ARV's. Don't think anymore. Please seek consult fast.

I called Dr. Tan who used to be from RITM-ARG but now in PGH and he said, you need to go to the RITM- emergency room asap (since it is the weekend, and ARG is closed). You had an experience of fainting and you have skin issues and these are not good side effects. So please, go to the ER either tonight or tomorrow. There are ID doctors there who can make decisions for you.

To help you coordinate with the hospital, please do call our Hotline Numbers below. Like what I said this is an emergency case, so it is best that you talk to our counselors so we can patch you up with a doctor from RITM-ARG fast.

0919-642-9286
0977-131-2046
0906-389-2402
 0917-899-0473
0927-823-0300 
0917-932-3122
0916-216-2066

I don't want you to panic, however, it is better to be proactive about your health.

Will wait for your call. Thanks.


Pozziepinoy





"We act FAST when we CARE"

-Pozziepinoy-



Want to be ASSISTED for the HIV TEST?? 
Check this link:


If you have comments or questions, please click this link:





© Copyright. All Rights Reserved by Pozziepinoy 2012

Credits: